Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 245324, 5 pages
http://dx.doi.org/10.1155/2011/245324
Research Article

On Solvable Groups of Arbitrary Derived Length and Small Commutator Length

Department of Mathematics, Alzahra University, Vanak, Tehran 19834, Iran

Received 2 April 2011; Revised 11 June 2011; Accepted 10 July 2011

Academic Editor: Aloys Krieg

Copyright © 2011 Mehri Akhavan-Malayeri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Stroud, , Ph.D. thesis, Cambridge, UK, 1966.
  2. Kh. S. Allambergenov and V. A. Roman'kov, “Products of commutators in groups,” Doklady Akademii Nauk UzSSR, no. 4, pp. 14–15, 1984 (Russian). View at Google Scholar
  3. C. Bavard and G. Meigniez, “Commutateurs dans les groupes métabéliens,” Indagationes Mathematicae, vol. 3, no. 2, pp. 129–135, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. Akhavan-Malayeri and A. Rhemtulla, “Commutator length of abelian-by-nilpotent groups,” Glasgow Mathematical Journal, vol. 40, no. 1, pp. 117–121, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. Akhavan-Malayeri, “Commutator length and square length of the wreath product of a free group by the infinite cyclic group,” Houston Journal of Mathematics, vol. 27, no. 4, pp. 753–756, 2001. View at Google Scholar · View at Zentralblatt MATH
  6. M. Akhavan-Malayeri, “On commutator length and square length of the wreath product of a group by a finitely generated abelian group,” Algebra Colloquium, vol. 17, no. 1, pp. 799–802, 2010. View at Google Scholar
  7. B. Hartley, “Subgroups of finite index in profinite groups,” Mathematische Zeitschrift, vol. 168, no. 1, pp. 71–76, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. D. Segal, “Closed subgroups of profinite groups,” Proceedings of the London Mathematical Society, vol. 81, no. 1, pp. 29–54, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. H. Rhemtulla, “Commutators of certain finitely generated soluble groups,” Canadian Journal of Mathematics, vol. 21, pp. 1160–1164, 1969. View at Google Scholar · View at Zentralblatt MATH
  10. M. Akhavan-Malayeri, “On commutator length of certain classes of solvable groups,” International Journal of Algebra and Computation, vol. 15, no. 1, pp. 143–147, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. Akhavan-Malayeri, “Commutator length of solvable groups satisfying max-n,” Bulletin of the Korean Mathematical Society, vol. 43, no. 4, pp. 805–812, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. S. Rose, A Course on Group Theory, Cambridge University Press, London, UK, 1978.
  13. Yu. A. Drozd and R. V. Skuratovskii, “Generators and relations for wreath products,” Ukraïns'kiĭ Matematichniĭ Zhurnal, vol. 60, no. 7, pp. 997–999, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH